MathSciNet Relay Station
MathSciNet bibliographic data
MR1179248 (93k:05041) 05B35 (05C15 05C85 68Q25 68R05)
Vertigan, D. L.; Welsh, D. J. A. The computational complexity of the Tutte plane: the bipartite case. Combin. Probab. Comput. 1 (1992), no. 2, 181–187.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement